Pullback and finite coproduct preserving functors between categories of permutation representations: Corrigendum and Addendum

Elango Panchadcharam and Ross Street

Francisco Marmolejo pointed out a mistake in the statement of Proposition 4.4 in our TAC paper (Vol. 16, No. 28). The mistaken version is used later in that paper. Our purpose here is to correct the error by providing an explicit description of the finite coproduct completion of the dual of the category of connected G-sets. The description uses the distinguished morphisms of a factorization system on the category of G-sets.

Keywords: topos, permutation representations, limits and colimits, adjunction, Mackey functors

2000 MSC: 58A03, 18A30

Theory and Applications of Categories, Vol. 18, 2007, No. 5, pp 151-156.


TAC Home